I've been on this pill for 3 months and I'm starting my 4th pack this Sunday. Last month I had very light bleeding when I was on the two white pills and no bleeding when I was on the two brown pills. This month I had light bleeding that started Monday and ended Thursday (2nd white pill taken Thursday) was that my period? Within the last month I've taken 5 pregnancy tests and all came out negative. Thank you
Your period should come during the white tablets and/or brown tablets. Birth control pills will make your periods lighter. It is partly how they work. First and foremost, they prevent ovulation, if there is no egg, there will be no baby no matter how many sperm are present. Other mechanisms are changes that thicken cervical mucus which can stop sperm from "swimming" to find the egg and also the lining of the uterus is thinner. This makes the uterus less hospitable in case an egg IS released and fertilized, it is unlikely to implant because the uterine lining is too thin. This is what causes ones period to become lighter while on the Pill. Drs often prescribe the Pill to women with heavy bleeding for this reason. Some women bleed lighter, some only have light spotting too light to even use a tampon. This is normal and expected. It doesnt mean you are pregnant. Lack of bleeding at all happens when one is pregnant. Birth control pills when taken consistently and correctly are about 98-99.9% effective so pregnancy is very unlikely if you take a pill each day at about the same time each day. Dont waste your money on pregnancy tests you dont need.
- Lo Loestrin Fe Information for Consumers
- Lo Loestrin Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lo Loestrin Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 1 answer
Posted 12 Apr 2014 • 1 answer
I was taking Lo Loestrin Fe but I was having abnormal bleeding so I switched back to Sronyx (used it
Posted 26 Mar 2015 • 1 answer
Posted 11 Dec 2015 • 1 answer
Posted 13 Jan 2018 • 0 answers